Cyclicity of a Family of Vector Fields

Anna Cima, Armengol Gasull, Francesc Mañosas

Research output: Contribution to journalArticleResearchpeer-review

29 Citations (Scopus)


We study the cyclicity and the center problem for a special family of planar differential equations. We also relate this cyclicity With the maximum number of limit cycles that bifurcate from a hamiltonian vector field. Afterwards we apply the result obtained to several known types of differential equations. © 1995 Academic Press, Inc.
Original languageEnglish
Pages (from-to)921-937
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 15 Dec 1995


Dive into the research topics of 'Cyclicity of a Family of Vector Fields'. Together they form a unique fingerprint.

Cite this